Jump to Navigation

Zocor Lawyers Reviewing Cases for Rhabdomyolysis Muscle Damage

Austin Kirk

The FDA warned consumers and the medical community this week about the risk of muscle damage and rhabdomyolysis from highest doses of the cholesterol drug simvastatin. The lawyers at Saiontz & Kirk, P.A. are reviewing potential Zocor lawsuits for individuals who have been diagnosed with rhabdomyolysis, myopathy, kidney damage or a muscle injury.

>>CONTACT OUR ZOCOR LAWYERS ABOUT A POTENTIAL CASE<<

According to a drug safety communication about potential Zocor side effects issued on June 8, the FDA is recommending limited use of 80 mg simvastatin doses due to the increased risk of muscle damage:

Patients taking simvastatin 80 mg daily have an increased risk of myopathy compared to patients taking lower doses of this drug or other drugs in the same class. The risk appears to be higher during the first year of treatment, is often the result of interactions with certain medicines, and is frequently associated with a genetic predisposition toward simvastating-related myopathy.

Myopathy is a muscle disease which can result in muscle pain, tenderness, weakness or an elevation of muscle enzyme in the blood (reatine kinase or CK). The most serious form of myopathy from Zocor can lead to rhabdomyolysis, which could cause serious and potentially life-threatening kidney damage or kidney failure.

ZOCOR RHABDOMYOLYSIS LAWSUITS

The Zocor lawyers at Saiontz & Kirk, P.A. are reviewing potential lawsuits for individuals who have taken high doses of Zocor, generic simvastatin or other drugs containing the medication, including Vytorin and Simcor. Compensation may be available for individuals diagnosed with:

  • Rhabdomyolysis
  • Myopathy
  • Kidney Damage
  • Kidney Failure
  • Other Muscle Tissue Problems

All cases are being pursued under a contingency fee agreement, which means that there are no attorney fees unless a recovery for a Zocor muscle injury is obtained. To review a potential Zocor rhabdomyolysis lawsuit for yourself, a friend or family member, request a free consultation and claim evaluation.

Posted in Zocor | 8 Comments »

8 Comments Add Your Comments

  1. Hello, My mother (81)relatively healthly had a heart attack on 3/31/11. A stent was placed on 4/1/11 for the blockage. Was hospitalized for 12 days, was sent home on several medicines, one of them being simvastatin. Ten days @ home on this medicine, mother become very leak and lethargic was taken back to the hospital, only to be told that mom was in acute kidney failure. My mother “NEVER” had kidney issues and the family was informed that she also had rhabdomyolsis. Her CPK levels climb to 28,000 before a muscle biopsy was performed. Alot of unanswer questions and my family truely believe that this medicine was the cause of our mother death!

  2. YES I AM MRS.LISA JONES.AND I TAKE SIMVASTATIN 40MG.AND I BE EXPERIENCING MUSCLE TISSUE PROLEMS.AND I BEEN TAKEN THEM FOR ABOUT 2 YEARS.

  3. clarence says:

    I was prescribed zocor and developed pain in my stomach area……I complained to my doctor and was sent for further testing…I was told my gall bladder needed to be removed…..2 days before the surgery on TV I seen a commercial about zocor and it said you could experiance stomach pain….I cancelled the surgery and stop taking zocor…that was 3 years ago and I have not had the pain in my stomach area since I stopped taking the zocor

  4. I was started on Lipitor for high cholestrol and after a while, I was experiencing muscle weakness. However, I did not connect the medication as causing the muscle problem. In the meantime I was changed from Lipitor to Simvastatin because my Health Ins did not cover any medications there were not generic. After taking simvastatin for a couple of weeks the muscle problem got worse and my body was retaining a lot of fluid causing a considerable weight gain which I did not need and then I was experiencing bladder pain. I stopped taking the simvastatin all together and continue to have some muscle weakness and I wake up several times a night to go empty my bladder because when it is full, it is very painful. At first, when I first noticed the discomfort of my bladder I was also having frequency and only a small amount of urine. i will never take another statin drug. I personally think that the statins are dangerous for your health and should be removed from the market all together.

  5. On or around Feb.19 of this year about 2:00 am in the morning i woke to go to the potty, after walked through my house just to check kids.at the foot of daughter’s bed aa disk herniated in my back . he pain wa insufferable . rushed to dr .was unable to do anything for myself was not strong enough to lift myself out of bed .after baqck was cured was so weak could do nothing for myself was using wheelchair mussell pain became unbearable husband was feeding dressind bathing me.
    Began to look for answers read side effects of all meds .discovered simi gave warning fo mussell damage went to dr told him med wad killing me and he laughed at me , told me not the problem he treated me very ugly , changed dr stopped simi amd within 6-7 days began to get stronger it has been 6mo almost am still sufferinf some problems, just had ultrasound on heart waiting for results the heart is your greatest mussell . really believed i was going to die it was a nightmare that still continues .my feet swelled to 2times their normal size .so much more to tell .
    my husband was also taking a lower dose and began to experience mussel pain and loss he had taken a low dose of this for at least 5 yerar I took it only about a yr or less.

  6. miss parker says:

    i take this mecidine also and i have the same symptom that bernice,and ida is having

  7. In July of 2010 I was admitted to the hospital after receiving a 80mg dose of zocor. Ihad a cpk over 2500 and I had no use of my legs my liver values were also very high, I spent 8 days in ICU and sent home. I still have very weak legs, high kidney test results.

  8. I had been taking simvastatin for about eight or nine yrs. and for the last three yrs. or more i had been notices how my legs was getting weak. When I would get up and walk they get so weak they feel like they were going to collasps up under me. So two years ago I started to have craps and muscles spmas and they were very bad craps which felt like they were going to take me out of this world. So my doctor took me off the simvastatin 40 mg and put me on 20 mg and it did the same thing. So he started me on another and another and etc and they all does the same thing. So this time my legs just hurt and get very weak until they give out. I’ve been for an ultra sound to see have I have a blood clot and it came back negative. At this time I’m not on any statin and my legs still hurt and get weak. I believe that my muscles and nerves have been damage. I can’t stand to my sink and wash dishes and my legs hurt and get very weak. I just hope they would just take all statin off the market before it is to late for some people.

Leave a Reply

  • Have Your Comments Reviewed by a Lawyer

    Provide contact information below and additional private comments if you want an attorney to contact you to review a potential case.
    The information below will not be published and will be confidential.
  • NOTE: Providing information for review by an attorney does not form an attorney-client relationship.

  • This field is for validation purposes and should be left unchanged.

Additional Information & Lawsuit Resources

Maryland Accident Lawyers

Our personal injury lawyers handle auto accidents, truck accidents and other serious cases.

Maryland Accident Information
Actos Bladder Cancer

Side effects of Actos, a popular diabetes drug, may increase the risk of bladder cancer.

Actos Bladder Cancer Lawsuits
Hip Replacement Lawsuits

Pursuing product liability lawsuiits for problems from a number of metal-on-metal hip systems.

DePuy ASR Hip Recall Info
Transvaginal Mesh Lawyers

Vaginal mesh used to repair POP and SUI can cause serious and severe complications.

Vaginal Mesh Lawsuit Info